PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | 25 | 1-2 | 79-84
Tytuł artykułu

Note on the split domination number of the Cartesian product of paths

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this note the split domination number of the Cartesian product of two paths is considered. Our results are related to [2] where the domination number of Pₘ ☐ Pₙ was studied. The split domination number of P₂ ☐ Pₙ is calculated, and we give good estimates for the split domination number of Pₘ ☐ Pₙ expressed in terms of its domination number.
Wydawca
Rocznik
Tom
25
Numer
1-2
Strony
79-84
Opis fizyczny
Daty
wydano
2005
otrzymano
2003-10-31
poprawiono
2004-05-12
Twórcy
  • Institute of Mathematics, Technical University of Szczecin, Al. Piastów 48/49, 70-310 Szczecin, Poland
Bibliografia
  • [1] R. Diestel, Graph Theory (Springer-Verlag New York, Inc., 1997).
  • [2] M.S. Jacobson and L.F. Kinch, On the domination number of products of graphs: I, Ars Combinatoria 18 (1983) 33-44.
  • [3] V.R. Kulli and B. Janakiram, The split domination number of a graph, Graph Theory Notes of New York XXXII (1997) 16-19.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1262
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.